# SDR 2002F00312

- Difficulty date: June 8, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N528SF
- Make and model: Bolkms BK117A3
- Aircraft serial: 7104
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555674
- Part serial: 1008
- Condition: Inoperative
- Location: Eng Torque
- Part time: 33 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE TRANSDUCER INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
